losing weight

Discuss issues with weight and any diet tips that might help.

Moderators: perseus, *Lisa*, FluppyPuffy

losing weight

Postby libbiek30 » Mon Oct 14, 2013 7:43 pm

I'm really frustrated I have been doing weight watchers for a while and to start with I was having good losses and I have lost a stone. Now I am really struggling even though I am sticking to plan I am disappointed every week. My ibs is bad at the moment and I don't think that helps as I an bloated and constipated. I take amitriptyline and serterline but only small does so wondering if it's the meds? Has anyone else had the same problem? :crazy:
libbiek30
UKFM Member
 
Posts: 121
Joined: Wed Sep 25, 2013 10:12 pm

Re: losing weight

Postby soraya1968 » Mon Oct 14, 2013 9:23 pm

hi i came off amitrip as i was bloating but i must admit they were good and am onsidering taking them again i think a lot of med cause weight gain and it is frustrating when trying to loose weight it adds to depression im on gabapentin or something like that which has just started to work after about 6 weeks no weight gain and recently some good days so i think it is all about trial and error hope you find something that helps without the weight gain xx soraya
soraya1968
UKFM Member
 
Posts: 13
Joined: Sun Oct 06, 2013 10:07 pm

Re: losing weight

Postby libbiek30 » Mon Oct 14, 2013 10:18 pm

Thanks for that will think about the amitriptyline and c my gp out :-D
libbiek30
UKFM Member
 
Posts: 121
Joined: Wed Sep 25, 2013 10:12 pm

Re: losing weight

Postby sloath » Mon Oct 21, 2013 9:57 pm

I was put on slow acting tramadol for a month for pain. During that time I lost 2 stone (from 20st 13lb to 18st 13lb.) Went off food, felt nauseous totally exhausted, more so than with the fibromyalgia, and kept sweating, convinced it was serious I had a chest X-Ray and blood tests. The tramadol ran out and I could not replace them till I saw the doctor, I went back onto codein as I was having withdrawal symptoms and every other problem went over the next 4 days food was good not as many sweats not depressed and weight stayed same. But I do not want tramadol just to loose weight!!! :-|
sloath
UKFM Newbie
 
Posts: 2
Joined: Mon Oct 21, 2013 3:12 pm

Re: losing weight

Postby whoami » Mon Oct 21, 2013 10:11 pm

Don't get down about the weight loss being at a standstill. That is quite normal on any diet. Your body reaches a plateau and stays there for a while only to kick in again.
[i][b]

Expect the worst in life you won't be disapointed and you'll be prepared!
whoami
UKFM Regular
 
Posts: 1537
Joined: Wed Jan 23, 2013 9:22 pm
Location: Ontario, Canada


Return to Weight Issues

Who is online

Users browsing this forum: No registered users and 0 guests